# SDR SWAA2024083031104

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 56,981 hours, 31,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1672 & M1673 FAILED CAPACITY TEST<[01] REMOVED AND REPLACED BATTERY PACKS AT M1672 AND M1673 REF AMM 33-51-06
